# SDR A6WA200840363

- Difficulty date: April 18, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 18,439 hours, 16,253 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Intermittent
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT CAUTION MESSAGE, RAN QRH AUTO 1&2 CONTROLLER INTERMITTENT AND MANUAL INOPERATIVE.   REMOVED DEBRIS FROM EJECTOR JET PUMP.  INSPECTED BOTH OUTFLOW VALVES.  PER RELIABILITY AS PRECAUTIONARY REPLACED NR 1 CPC PER AMM 21-31-16.  OPS CHECK GOOD.  REMOVED PLACARD AND MEL.
